# SDR AWXA200700733

- Difficulty date: May 29, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 71,614 hours, 30,667 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Part number: 143N6939
- Condition: Cracked
- Location: E&E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CRACKED LT FWD RADIUS AT E/E COMPARTMENT DOOR, BS 459 - BS 477, LBL 18, WL 153.   REPAIRED LT FWD RADIUS AT E/E COMPARTMENT DOOR , BS 459 - BS 477, LBL 18,WL 153 IAW B757-200 SRM 51-70-11-0G, FIG 1.
